# SDR N6WA2024022804

- Difficulty date: February 26, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N520GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10065
- Aircraft time: 43,830 hours, 34,030 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: OY176
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SMOKE AFT LAV WARNING MSG. REMOVED AND REPLACED AFT LAV SMOKE DETECTOR AW CRJ 550 AMM2 26-16-01, OPS CHECK GOOD.
